# SDR AALA202210212268

- Difficulty date: October 13, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM T-CAP LOCATED AT BS 947.5 FROM LBL 39 TO RBL 56. REPLACED T-CAP PER SRM 53-70-51-2R-5.
